# SDR AALA202009219008

- Difficulty date: September 20, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 61,219 hours, 27,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: L1 DOOR, SLIDE ARM LEVER LOOSE.  SECURED HARDWARE, SLIDE ARM LEVER L1 DOOR, AMM 52-11-00.  OPERATION NORMAL.
